# SDR UALA2009112303654

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 40,048 hours, 11,134 cycles
- Engine: Pwa PW4056
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284DF
- Part serial: 350
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEN FIELD MAN RESET LIGHT IS ON.  REPLACED GCU, OPS CHECKS GOOD.
